MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP PLATE 9 HOLES 124MM; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP PLATE 9 HOLES 124MM; PLATE,FIXATION,BONE
Model Number 223.591
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Pain (1994); Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is unknown.Additional device product codes hwc and ktt.Explant date: unknown.Device is not expected to be returned for manufacturer review/investigation.Device evaluation/investigation could not be completed; no conclusion could be drawn as product was not returned to manufacturer.Additionally, device history records review could not be completed without lot number.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2011 patient underwent revision surgery of right total hip arthroplasty with cup cage construct and plate with well-fixed reasonably positioned components.Post-operative on (b)(6) 2013, patient had an x-ray due to pain that revealed a broken posterior column plate and a broken ischial flange on the cage.Patient also had a non-union with degenerative changes in the sacroiliac joint was well as lumber spine.It is unknown if the patient had a revision surgery.The surgeon's decided to monitor for migration.Concomitant devices reported: locking self tapping screw 212.104 quantity 1, locking self tapping screw 212.110 quantity 1, locking self tapping screw 212.112 quantity 2, locking self tapping screw 212.113 quantity 3, locking self tapping screw 212.213 quantity 1.(b)(4) captures depuy joint recon devices.This report is for one (1) 3.5 mm lcp plate 9 holes 124 mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Other relevant history: updated.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM LCP PLATE 9 HOLES 124MM
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7837670
Report Number2939274-2018-53553
Device Sequence Number1286756
Product Code HRS
UDI-Device Identifier10886982157973
UDI-Public(01)10886982157973
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K082807
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number223.591
Device Catalogue Number223.591
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/03/2018
Supplement Date Received by Manufacturer09/05/2018
Initial Report FDA Received Date08/31/2018
Supplement Report FDA Received Date09/25/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight86